Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Maclaurin expansion of the interpolation polynomial determined by $ 2n+1$ evenly spaced points


Author: George Rutledge
Journal: Trans. Amer. Math. Soc. 26 (1924), 113-123
MSC: Primary 41A10
MathSciNet review: 1501267
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A10

Retrieve articles in all journals with MSC: 41A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1924-1501267-6
Article copyright: © Copyright 1924 American Mathematical Society